# SDR SWAA2020062991199

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990-998
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERNAL SKIN AROUND FASTENER HEADS, BS 990 - 998, STRINGER 2R.  REPAIRED  SKIN IAW EA 20-153-00844, REV IR, AND ER 20-02725, REV IR.
